# SDR QXEA200300595

- Difficulty date: May 3, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,341 hours, 3,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT SERVICE DOOR MAIN HINGE ASSEMBLY CHAFED/GOUGED ON BOTTOM EDGE FORWARD OF AFT END.  REPAIRED IAW HORIZON AIR EA 6-52-287.
